| Model Number |
471155 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
This device dislodged and fell out through sutures.Date of migration unknown.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.